# SDR 96ZZZX5585

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612CC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5186
- System (JASC): 3411 · Pitot/Static System
- Part: Manifold
- Part number: 601A51631
- Condition: Misinstalled
- Location: Static System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW COMPLAINED OF EXCESSIVE ALTIMETER SPLITS AT ALTITUDE.  FOUND STATIC MANIFOLD (TIE POINT OF ALL 3 STATIC SYSTEMS) MOUNTED BACKWARDS.  FOUND THE ARROW INDICATING FWD 180 DEGREES OUT.
